Per citar aquest document: http://ddd.uab.cat/record/36337
Lemme de moser feuilleté et classification des variétés de poisson réguliéres
Hector, G.
Macias, E.
Saralegi, M.

Data: 1989
Resum: Regular Poisson structures with fixed characteristic foliation F are described by means of foliated symplectic forms. Associated to each of these structures, there is a class in the second group of foliated cohomology H2 (F). Using a. foliated version of Moser's lemma, we study the isotopy classes of these structures in relation with their cohomology class. Explicit examples, with dim F = 2, are described.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 423-430, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33389_04


8 p, 194.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-30, darrera modificació el 2016-06-11



   Favorit i Compartir